Singularities in the Geometric Theory of Differential Equations
Co-author(s): Ulrike Kant
Reference: Dynamical Systems, Differential Equations and Applications (Proceedings 8th AIMS International Conference, Dresden 2010), W. Feng, Z. Feng, M. Graselli, A. Ibragimov, X. Lu, S. Siegmund, J. Voigt (eds.), AIMS 2012, Vol. 2, pp. 784-793
Description: This paper briefly recalls the basic ideas of the Vessiot theory, a geometric approach to differential equations based on vector fields. Then we show that it allows to extend naturally some results on singularities for ordinary differential equations to maximally overdetermined partial differential equations.
PDF File: PDF (987 kB)
Home, Last update: Thu Jun 10 16:01:02 2021